MAUDE Adverse Event Report: SYNTHES GMBH 4.5MM/3.5MM LCP® METAPHYSEAL PLATE 9 HOLES; APPLIANCES,FIXATION,NAIL/BLD/ PL COMBO,MULTI COMP, METAL COM

SYNTHES GMBH 4.5MM/3.5MM LCP® METAPHYSEAL PLATE 9 HOLES; APPLIANCES,FIXATION,NAIL/BLD/ PL COMBO,MULTI COMP, METAL COM
Catalog Number 224.754
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h4, h6: without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject (b)(6).It was reported that a clinical adverse event was received for loss of fracture reduction treatment/impact: recommended follow-up with plastic surgery and infectious disease.Recommend continued use of telfa and silvadene dressings over the healing wounds.The patient will remain non-weightbearing of the left lower extremity.This report is for one (1) 4.5mm/3.5mm lcp® metaphyseal plate 9 holes.This is report 1 of 2 for complaint (b)(4).

Brand Name
4.5MM/3.5MM LCP® METAPHYSEAL PLATE 9 HOLES
Common Device Name
APPLIANCES,FIXATION,NAIL/BLD/ PL COMBO,MULTI COMP, METAL COM
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wrights lane east
west chester, PA 19380
8472871282
MDR Report Key20066267
Report Number8030965-2024-10362
Device Sequence Number12885905
Product Code LXT
UDI-Device Identifier10886982158680
UDI-Public(01)10886982158680
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033805
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number224.754
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2024
Initial Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown